VOL. 31 · NO. 4 | 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 31 (4), (1979)
No abstract available
Articles
Kōichi Saka
Tohoku Math. J. (2) 31 (4), 383-437, (1979) DOI: 10.2748/tmj/1178229728
KEYWORDS: 46E35, 22E30, 43A80
No abstract available
Shigeru Takahashi
Tohoku Math. J. (2) 31 (4), 439-451, (1979) DOI: 10.2748/tmj/1178229729
KEYWORDS: 60F15, 42A55
No abstract available
Masakazu Suzuki
Tohoku Math. J. (2) 31 (4), 453-468, (1979) DOI: 10.2748/tmj/1178229730
KEYWORDS: 32J05
No abstract available
Yôichi Imayoshi
Tohoku Math. J. (2) 31 (4), 469-489, (1979) DOI: 10.2748/tmj/1178229731
KEYWORDS: 32G15, 14H15, 30F10
No abstract available
Edward Sarian
Tohoku Math. J. (2) 31 (4), 491-494, (1979) DOI: 10.2748/tmj/1178229732
KEYWORDS: 46L10
No abstract available
Gerald A. Anderson
Tohoku Math. J. (2) 31 (4), 495-517, (1979) DOI: 10.2748/tmj/1178229733
KEYWORDS: 57Q99, 57P05
No abstract available
Hiroaki Morimoto
Tohoku Math. J. (2) 31 (4), 519-524, (1979) DOI: 10.2748/tmj/1178229734
KEYWORDS: 60G46, 60G55
No abstract available
Mitsuyoshi Kato, Sadayoshi Kojima, Tetsusuke Ohkawa, Masayuki Yamasaki
Tohoku Math. J. (2) 31 (4), 525-535, (1979) DOI: 10.2748/tmj/1178229735
KEYWORDS: 57N65
No abstract available
Masahide Kato
Tohoku Math. J. (2) 31 (4), 537-547, (1979) DOI: 10.2748/tmj/1178229736
KEYWORDS: 32J15
No abstract available
Norihiko Kazamaki
Tohoku Math. J. (2) 31 (4), 549-552, (1979) DOI: 10.2748/tmj/1178229737
KEYWORDS: 60G42
No abstract available
Takashi Kizuka
Tohoku Math. J. (2) 31 (4), 553-565, (1979) DOI: 10.2748/tmj/1178229738
KEYWORDS: 32M05
No abstract available
Back Matter
Tohoku Math. J. (2) 31 (4), (1979)
No abstract available
Back to Top